MathSciNet Relay Station
MathSciNet bibliographic data
MR459641 90C30
Tapia, R. A. Diagonalized multiplier methods and quasi-Newton methods for constrained optimization. J. Optimization Theory Appl. 22 (1977), no. 2, 135–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement